# SDR SWAA2022042798175

- Difficulty date: January 31, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 31,712 hours, 14,339 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Skin
- Condition: Cracked
- Location: Nr1 Fan Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 O/B FAN COWL FWD UPPER CORNER SKIN IS CRACKED AT RIVET HOLE. MRKD / [01] R&R?D #1 ENG OUTBOARD FAN COWL IAW AMM 71-11-02
